Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 6, NWS Tallahassee, FL

January 11, 20204 counties in Georgia; Henry County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 11, 2020, 5:38 PM EST for 4 counties in Georgia; Henry County, Alabama. It was in force for 79 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 5:38 PM EST (22:38 UTC)
Expired
Jan 11, 2020, 6:57 PM EST
In force
79 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Henry County, AL, Clay County, GA, Early County, GA, Quitman County, GA, Randolph County, GA

The radar

The Ft Rucker radar (KEOX), 55 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 6:10 PM ESTTSTM WND DMG1 Nne Screamer, ALTWO TREES DOWN ON CR-95 S.
Jan 11, 6:28 PM ESTTSTM WND DMG1 Nne Shorterville, ALONE TREE DOWN ON CR-97.
Jan 11, 6:30 PM ESTTSTM WND DMG1 S Fort Gaines, GABLOWN TRANSFORMER AND TWO TREES DOWN BETWEEN CHURCH ST AND COLLEGE ST.
Jan 11, 6:40 PM ESTTSTM WND DMG2 Ne Rock Hill, GATREE DOWN ON LUKE STATION RD.
Jan 11, 6:56 PM ESTTSTM WND DMG1 Nnw Cuthbert, GAONE TREE DOWN ON 669 LUMPKIN ST.
Jan 11, 6:56 PM ESTTSTM WND DMG1 Sw Cuthbert, GAONE TREE AND POWERLINE DOWN AT 216 SEABOARD ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 3:44 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS52 KTAE 112238 RRA
SVRTAE
ALC067-GAC061-099-239-243-120015-
/O.NEW.KTAE.SV.W.0006.200111T2238Z-200112T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
538 PM EST Sat Jan 11 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Henry County in southeastern Alabama...
  Clay County in southwestern Georgia...
  Western Randolph County in southwestern Georgia...
  Northwestern Early County in southwestern Georgia...
  Quitman County in southwestern Georgia...

* Until 715 PM EST/615 PM CST/.

* At 538 PM EST/438 PM CST/, severe thunderstorms were located along
  a line extending from near Lakepoint Resort State Park to 11 miles
  northwest of Headland, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Abbeville, Fort Gaines, Headland, Georgetown, Blakely, Cuthbert,
  Columbia, Newville, Bellville, Haleburg, Bluffton, Shorterville,
  Wire Bridge, Hayes, Watson Crossroads, Scottsboro Crossroads, Ricks
  Place, Pecan, Rock Hill and Thomas Mill Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
southeastern Alabama...and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3197 8495 3197 8496 3194 8496 3192 8491
      3192 8471 3130 8494 3132 8539 3174 8520
      3177 8516 3177 8512 3178 8514 3189 8513
      3194 8508 3199 8507
TIME...MOT...LOC 2238Z 238DEG 36KT 3204 8512 3148 8546 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
4 follow-up statements
315 
WWUS52 KTAE 112257
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
557 PM EST Sat Jan 11 2020

ALC067-GAC061-099-239-243-120015-
/O.CON.KTAE.SV.W.0006.000000T0000Z-200112T0015Z/
Henry AL-Clay GA-Randolph GA-Early GA-Quitman GA-
557 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EST/615 PM CST/ FOR HENRY...CLAY...WESTERN RANDOLPH...NORTHWESTERN
EARLY AND QUITMAN COUNTIES...

At 557 PM EST/457 PM CST/, severe thunderstorms were located along a
line extending from near Georgetown to near Headland, moving east at
25 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Abbeville, Fort Gaines, Headland, Georgetown, Blakely, Cuthbert,
Columbia, Newville, Bellville, Haleburg, Bluffton, Shorterville, Wire
Bridge, Hayes, Watson Crossroads, Scottsboro Crossroads, Ricks Place,
Pecan, Rock Hill and Thomas Mill Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
southeastern Alabama...and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3197 8495 3197 8496 3194 8496 3192 8491
      3192 8471 3130 8494 3132 8539 3174 8520
      3177 8516 3177 8512 3178 8514 3189 8513
      3194 8508 3199 8507
TIME...MOT...LOC 2257Z 282DEG 22KT 3191 8504 3135 8538 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

42-DVD
263 
WWUS52 KTAE 112330
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
630 PM EST Sat Jan 11 2020

ALC067-GAC061-099-239-243-120015-
/O.CON.KTAE.SV.W.0006.000000T0000Z-200112T0015Z/
Henry AL-Clay GA-Randolph GA-Early GA-Quitman GA-
630 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EST/615 PM CST/ FOR SOUTHEASTERN HENRY...CLAY...WESTERN RANDOLPH...
NORTHWESTERN EARLY AND EASTERN QUITMAN COUNTIES...

At 630 PM EST/530 PM CST/, severe thunderstorms were located along a
line extending from 8 miles north of Cuthbert to near Columbia,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Gaines, Cuthbert, Blakely, Bellville, Haleburg, Bluffton,
Shorterville, Walter F. George Lock And Dam, Walter F George Lake,
Standleys Store, Grandberry Crossroads, Hayes, Watson Crossroads,
Crossroads, Pecan, Randolph Co A/p, Rock Hill, Hatcher, Morris and
Jones Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
southeastern Alabama...and southwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3194 8496 3192 8491 3192 8471 3130 8494
      3132 8525 3167 8509 3195 8500 3197 8496
TIME...MOT...LOC 2330Z 275DEG 21KT 3188 8483 3132 8517 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
794 
WWUS52 KTAE 112349
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
649 PM EST Sat Jan 11 2020

ALC067-GAC061-112359-
/O.CAN.KTAE.SV.W.0006.000000T0000Z-200112T0015Z/
Henry AL-Clay GA-
649 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND CLAY
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for southwestern
Georgia.

LAT...LON 3130 8494 3131 8508 3163 8494 3192 8490
      3192 8471
TIME...MOT...LOC 2349Z 251DEG 28KT 3189 8469 3133 8503 

$$

GAC099-239-243-120015-
/O.CON.KTAE.SV.W.0006.000000T0000Z-200112T0015Z/
Randolph GA-Early GA-Quitman GA-
649 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EST
FOR WESTERN RANDOLPH...NORTHWESTERN EARLY AND SOUTHEASTERN QUITMAN
COUNTIES...

At 649 PM EST, severe thunderstorms were located along a line
extending from 7 miles southwest of Weston to near Columbia, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cuthbert, Blakely, Bellville, Bluffton, Harrisons Mill, Springvale
Station, Zetto, Peterson Hill, Coles, White House, Randolph Co A/p,
Rock Hill, Ferrell Crossroads, Coleman, Benevolence, Kolomoki Mounds
Sp, Suttons Corner, Springvale and Wades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for southwestern
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3130 8494 3131 8508 3163 8494 3192 8490
      3192 8471
TIME...MOT...LOC 2349Z 251DEG 28KT 3189 8469 3133 8503 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
153 
WWUS52 KTAE 112357
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
657 PM EST Sat Jan 11 2020

GAC099-239-243-120007-
/O.CAN.KTAE.SV.W.0006.000000T0000Z-200112T0015Z/
Randolph GA-Early GA-Quitman GA-
657 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RANDOLPH...
NORTHWESTERN EARLY AND SOUTHEASTERN QUITMAN COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for southwestern
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3130 8494 3131 8508 3163 8494 3192 8490
      3192 8471
TIME...MOT...LOC 2356Z 238DEG 36KT 3193 8462 3137 8496 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:48 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jan 11, 2:48 PM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
248 PM EST Sat Jan 11 2020

...SQUALL LINE OF SEVERE THUNDERSTORMS TO ENTER FORECAST AREA LATE
THIS AFTERNOON...

.NEAR TERM [Through Tonight]...

Severe QLCS has entered southern Alabama moving towards our western
CWA over the next several hours. The atmosphere is ripe for this
line to continue its severe characteristics as it reaches SE AL and
the western FL panhandle. SPC has continued the enhanced risk for
this area with the main threat of damaging winds and isolated
tornadoes. Time of arrival into these areas will be later this
afternoon and early evening. There is also development ahead of the
line as well so will need to watch this closely for any development.

The dynamics will move north and slowly away from the area this
evening and overnight at which time the best lift moves with it.
Instability will decrease but good shear will remain. The line will
slowly weaken as it makes it into Albany/Tallahassee areas but still
should remain strong to severe. Timing into these areas will be
early evening into the overnight hours. The line is progged by the
models to move against the ridge and weaken further and possibly
begin to fall apart as it reaches our eastern sections in the
overnight hours.

.SHORT TERM [Sunday through Monday night]...

By 12Z Sunday, the potent short wave will will have lifted into the
northeastern states as another rotates into the Great Plains. These
impulses will be kept away from our forecast area by deep-layer
ridging to our southeast. As the forcing flees northeastward, the
cold front will rather abruptly come to a halt about half to 2/3 of
the way across our forecast area by daybreak. It will then retreat
northwestward as a warm front all the way to the Tennessee Valley by
12Z Tuesday. This pattern will keep temperatures well above normal
with highs mainly in the 70s and lows around 60 or so. A few spots
will reach 80 degrees Sunday and Monday south and east of
Tallahassee and Valdosta. The warm humid air mass and proximity of
the front will result in scattered showers and isolated
thunderstorms across the forecast area Sunday. By Monday, highest
PoPs will be across our northern zones as the front retreats.

.LONG TERM [Tuesday Through Saturday]...

Deep layer ridging over the Gulf of Mexico will keep temperatures
well above seasonal levels all week with high ranging from the
mid 70s to around 80 degrees. The front will push back south
toward the area and then stall over or just south of us on Friday.
The warm, humid air mass and return of the front will keep PoPs
in the forecast all week with greater chances north than south.

&&

.AVIATION...
[Through 18Z Sunday]

Gusts from the southeast continue and only to get stronger through
this afternoon and evening hours ahead of a severe QLCS currently
entering south Alabama. Used the HRRR and consensus models to
determine timing of the line. There could be showers and storms
ahead of the line as well and kept VCSH for this purpose. Winds
could be in excess of 50 knots in storms along the line.

&&

.MARINE...

Strong onshore flow ahead of a front will bring occasional gale-force
gusts into the early evening. Winds will diminish quickly overnight
as a front briefly enters the waters. Once the front retreats, light
southeast winds will persist for a couple of days with another wind
shift possible later in the week as the front returns to the area.

&&

.FIRE WEATHER...

A line of strong to severe storms will move through the area this
afternoon and into tonight. Transport winds ahead of this line are
around 40 MPH with mixing heights staying below 2000ft. There are no
fire weather concerns and fog is not forecast at this time.

&&

.HYDROLOGY...

Although we will be in an unsettled pattern, rainfall totals will
not be sufficient for any flooding concerns beyond the typical
ponding of water on roadways and low-lying areas that is seen during
stronger thunderstorms. As for the rivers, depending on releases
from Woodruff Dam, the Apalachicola River may reach minor flood state
once again early next week.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   61  76  61  79  59 /  80  50  20  20  20
Panama City   59  74  64  76  64 /  90  40  40  30  20
Dothan        55  70  63  76  62 /  90  40  50  50  30
Albany        60  73  63  79  62 /  90  60  30  40  30
Valdosta      65  78  62  79  61 /  60  50  10  30  20
Cross City    63  81  62  81  60 /  30  20  10  10  10
Apalachicola  62  73  64  73  62 /  80  30  20  20  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until midnight EST /11 PM CST/ tonight for Calhoun-
     Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
     Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
     Inland Gulf-Inland Wakulla-Jackson-Leon-Liberty-North
     Walton-South Walton-Washington.

     High Rip Current Risk through Sunday afternoon for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EST /3 AM CST/ Sunday for Coastal
     Bay-South Walton.

GA...Wind Advisory until midnight EST tonight for Baker-Ben Hill-
     Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
     Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
     Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 11 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory from 7 PM EST /6 PM CST/ this evening to 4
     AM EST /3 AM CST/ Sunday for Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Gale Warning until 7 PM EST /6 PM CST/ this evening for Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Mexico Beach to Apalachicola FL out
     20 NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Scholl
MARINE...Wool
FIRE WEATHER...Humphreys
HYDROLOGY...Wool

In the hours before

Local storm report, Jan 11, 12:50 PM EST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1250 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     NON-TSTM WND DMG LAKE ELLA               30.47N 84.28W
01/11/2020                   LEON               FL   PUBLIC

            PUBLIC REPORTED A FEW TREES DOWN IN THE
            TALLAHASSEE AREA DUE TO STRONG
            NON-THUNDERSTORM WINDS.

&&
Local storm report, Jan 11, 4:50 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     EARLYTOWN               31.13N 86.13W
01/11/2020                   GENEVA             AL   COUNTY OFFICIAL

            COFFEE COUNTY REPORTING TREES ACROSS THE
            ROAD ON HWY 52.

&&

FD
Local storm report, Jan 11, 4:53 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     1 SSE RICHBURG          31.38N 85.95W
01/11/2020                   COFFEE             AL   EMERGENCY MNGR

            TREES AND LIMBS DOWN IN AND AROUND ELBA.

&&

FD
Local storm report, Jan 11, 4:57 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     KINSTON                 31.22N 86.17W
01/11/2020                   COFFEE             AL   COUNTY OFFICIAL

            COFFEE COUNTY REPORTING TREES ACROSS THE
            ROAD ON HWY 52.

&&

FD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 8:27 PM ESTWind AdvisoryTAEBaker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 15 more25 hr
Jan 11, 5:45 PM ESTSevere Thunderstorm WarningTAEEarly73 min
Jan 11, 6:34 PM ESTSevere Thunderstorm WarningTAELee, Randolph, Terrell86 min
Jan 11, 6:38 PM ESTSevere Thunderstorm WarningTAESeminole67 min
Jan 11, 6:46 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 1 more74 min
Jan 11, 3:49 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva86 min
Jan 11, 5:04 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston71 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.